# SDR DALA13026800950

- Difficulty date: May 30, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 60,965 hours, 45,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Damaged
- Location: Bs 1155-1174
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON REPAIR SPLICE LONGERON 23LT BETWEEN STA Y=1155 TO Y=1174, UTILITARY TUNNEL AFT CARGO COMPARTMENT.  REMOVE SPLICE, FABRICATE, AND INSTALL NEW SPLICE IAW SRM 51-10-3, PAR 21, 14 AND ER/A 269449-14, REV B.
